MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD SYRINGE 3ML LL W/NDL ECLIPSE¿ 25X5/8 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD SYRINGE 3ML LL W/NDL ECLIPSE¿ 25X5/8 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305781
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma / 510(k)#: k980987(syringe); k161170 (needle).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prior to use foreign matter was discovered when plunger was pulled back with a bd syringe 3ml ll w/ndl eclipse¿ 25x5/8 rb.The following information was provided by the initial reporter: (1 of 2).It was reported that when the plunger is pulled back you can see a ring of condensation where the plunger was at.
 
Additional Manufacturer Narrative
Investigation summary: 5 actual samples in sealed package were received for evaluation.A bd quality engineer inspected the returned units and identified a ring of silicone inside the syringes when the plungers were pulled back.All five samples were subjected to the silicone content test and passed.The silicone content was determined to be within specification.A device history record review showed no non-conformance's associated with this issue during the production of this batch.Customer complaint trends are evaluated on a monthly basis.If the trend of a specific type of complaint warrants corrective action, resources will be assigned at that time.
 
Event or Problem Description
It was reported that prior to use foreign matter was discovered when plunger was pulled back with a bd syringe 3ml ll w/ndl eclipse¿ 25x5/8 rb.The following information was provided by the initial reporter: (1 of 2) it was reported that when the plunger is pulled back you can see a ring of condensation where the plunger was at.

Brand Name
BD SYRINGE 3ML LL W/NDL ECLIPSE¿ 25X5/8 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8819388
Report Number8041187-2019-00561
Device Sequence Number2838310
Product Code FMI
UDI-Device Identifier30382903057819
UDI-Public30382903057819
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2023
Device Catalogue Number305781
Device Lot Number8082119
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer07/09/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;